A fundamental solution to the time-periodic Stokes equations

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

The concept of a fundamental solution to the time-periodic Stokes equations in dimension n≥ 2 is introduced. A fundamental solution is then identified and analyzed. Integrability and pointwise estimates are established.

Original languageEnglish
Pages (from-to)708-719
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume437
Issue number1
DOIs
Publication statusPublished - 2016 May 1
Externally publishedYes

Keywords

  • Fundamental solution
  • Stokes equations
  • Time-periodic

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A fundamental solution to the time-periodic Stokes equations'. Together they form a unique fingerprint.

Cite this